# SDR ZIAA00012

- Difficulty date: September 28, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N344HA
- Make and model: Lkheed 188A
- Aircraft serial: 188A1038
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: LS6655
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - LONGERON NR 29 ON RIGHT FUSELAGE STATION 416 FOUND CORRODED.  REPAIRED LONGERON PER L-188 DRAWING NR L55-R01.  (M)
